I think you should differentiate whether your black motions are caused by your medicine(s) or whether the reason is GI bleeding. The medical name for tarry black motions caused by GI bleeding is melena - and you may want to look this up on google to ascertain possible causes.
If you have melena then you should seek medical help - maybe you should do this anyway especially if you require assistance or advice in determining whether the symptoms are from medicines or bleeding.. GI/rectal bleeding is never normal and should always cause you to seek medical advice.
With Cipro your stools can get very light, not dark. I just looked this up. You need to get to the doctor ASAP.
Seek medical attention right away if any of these SEVERE side effects occur when using Cipro:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or tarry stools; burning, numbness, tingling, pain, or weakness of the arms, hands, legs, or feet; chest pain; dark urine or unusual change in amount of urine; fainting; fever, chills, or unusual cough; hallucinations; inability to move or bear weight on a joint or tendon area; irregular heartbeat; loss of consciousness; moderate to severe sunburn; mood or mental changes (eg, new or worsening anxiety, agitation, confusion, depression, restlessness, sleeplessness); muscle pain or weakness; pain, soreness, redness, swelling, weakness, or bruising of a tendon or joint area; pale stools; persistent sore throat; red, swollen, blistered, or peeling skin; seizures; severe or persistent diarrhea; severe or persistent dizziness; stomach cramps/pain; suicidal thoughts or actions; tremors; unusual bruising or bleeding; unusual fatigue; vaginal yeast infection; vision changes; yellowing of the skin or eyes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.